×

Found 9 Documents (Results 1–9)

100
MathJax

A dimension conjecture for \(q\)-analogues of multiple zeta values. (English) Zbl 1444.81021

Burgos Gil, José Ignacio (ed.) et al., Periods in quantum field theory and arithmetic. Outcome of the “Research Trimester on Multiple Zeta Values, Multiple Polylogarithms, and Quantum Field Theory”, ICMAT 2014, Madrid, Spain, September 15–19, 2014. Cham: Springer. Springer Proc. Math. Stat. 314, 237-258 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Approximations to \(q\)-logarithms and \(q\)-dilogarithms, with applications to \(q\)-zeta values. (English) Zbl 1088.11052

J. Math. Sci., New York 137, No. 2, 4617-4633 (2006); translation from Zap. Nauchn. Semin. POMI 322, 107-124 (2005).
MSC:  11J82 11M41 33D15
PDF BibTeX XML Cite
Full Text: DOI EuDML

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification

Software